Fibula flap

Christopher J. Salgado, Steven L. Moran, Samir Mardini, Fu Chan Wei

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Scopus citations
Original languageEnglish (US)
Title of host publicationFlaps and Reconstructive Surgery
PublisherElsevier Inc.
Pages441-457
Number of pages17
ISBN (Print)9780721605197
DOIs
StatePublished - Dec 1 2009
Externally publishedYes

ASJC Scopus subject areas

  • Dentistry(all)
  • Medicine(all)

Cite this

Salgado, C. J., Moran, S. L., Mardini, S., & Wei, F. C. (2009). Fibula flap. In Flaps and Reconstructive Surgery (pp. 441-457). Elsevier Inc.. https://doi.org/10.1016/B978-0-7216-0519-7.00032-0